MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 12G-SDI CABLE 8.5M

SHIRAKAWA OLYMPUS CO., LTD. 12G-SDI CABLE 8.5M
Model Number MAJ-2429
Medical Device Problem Codes No Display/Image (1183); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device monitor had a connection failure and caused a blackout.The issue was found during sedation; however, device was outside patient.The procedure that was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h4, h6, h11.The device was returned to olympus for inspection and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, since reported failure was not confirmed.The most probable cause of the reportable malfunction is no problem detected.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
12G-SDI CABLE 8.5M
Common Device Name
SDI CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22848664
Report Number3002808148-2025-13336
Device Sequence Number14568183
Product Code FET
UDI-Device Identifier04953170415630
UDI-Public04953170415630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2429
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown